Overview

Uses

Nighttime Sleep-Aid

- For relief of occasional sleeplessness

- Reduces time to fall asleep if you have difficulty falling asleep

Standard Sizes

- 177ml

- 354ml

Package Information

DIRECTIONS

• Take only one dose per day (24 hours) – See Warnings

• Use dose cup provided or tablespoon


• Adults & Children 12 yrs & over – 30 mL (2 tablespoons) at bedtime if needed or as directed by a doctor


• Children under 12 yrs DO NOT USE


• If persistent drowsiness is experienced with the 50mg dose (2 tablespoons), the dosage should be reduced to 25 mg (1 tablespoon)

INGREDIENTS

Medicinal Ingredient per 30 mL (2 tablespoons):

Diphenhydramine HCl USP(Sleep aid): 50 mg


Non-medicinal Ingredients:

alcohol, citric acid, FD&C Blue No. 1, FD&C Red No. 40, flavour, high fructose corn syrup, polyoxyl 40 stearate, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium citrate

WARNINGS

Do not use:

• For children under 12 years of age

• With any other product containing diphenhydramine, even one used on skin

• Do not use with NyQuil

• With other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products


Do not use if you have:

• A breathing problem such as asthma, emphysema, or chronic bronchitis

• Glaucoma

• Difficulty in urination due to enlargement of the prostate gland

• Heart disease

• If you are pregnant or breastfeeding


Unless directed by a physician

For occasional use only. Do not exceed recommended dose except on the advice of a physician. If sleeplessness persists continuously for more than 2 weeks, consult a physician. Insomnia may be a symptom of serious underlying medical illness. If you are presently taking a prescription drug or other medication, do not take this product without first consulting a physician or pharmacist. Not to be used by elderly patients who experience confusion at nighttime. These drugs may produce excitation rather than sedation in the elderly. Therefore they should be avoided in this age group. Avoid alcoholic beverages while taking this product.


TAMPER EVIDENT: This package is safety sealed & child resistant. Do not use if printed shrinkband is missing or broken


KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN.


STORE AT ROOM TEMPERATURE

Protect from light


Questions? 1-877-881-5813


From the makers of VICKS® NyQuil

Not for treating Cold or Flu

Helps you get to sleep and sleep soundly

Fall asleep Fast

Ratings & Reviews

This area allows consumers like you to express their own opinions and comments. Vicks® does not represent or warrant the accuracy of any statements or product claims made here nor endorses any opinions expressed within this section.

Overall Rating
Overall Rating
3.33/5 (3)
  • Value
    rating blocks
    rating blocks on
    3/5
  • Quality
    rating blocks
    rating blocks on
    3.67/5
66% Recommended

Reviews Text

*Your Location:
Miramichi, NB
Value
rating blocks
rating blocks on
Quality
rating blocks
rating blocks on
Overall Rating
Overall Rating
08/19/18

Works for me

Before zzzquil i would lay in bed for hrs thinking about all kinds of thinks, then finally falling to sleep. Come to find out I’m what they call a loud thinker and zzzquil quiets the thoughts. I fall to sleep a lot sooner. Zzzquil helps you sleep it doesn’t put you to sleep.

Yes, I recommend this product

*Your Location:
gander NL
Value
rating blocks
rating blocks on
Quality
rating blocks
rating blocks on
Overall Rating
Overall Rating
07/07/18

great BUT

should be called robitussin. did robitussin craft your flavour because. nasty

Yes, I recommend this product

*Your Location:
Alberta, Canada
Value
rating blocks
rating blocks on
Quality
rating blocks
rating blocks on
Overall Rating
Overall Rating
07/04/18

Terrible

I’m sleep deprived because I’m a new mom so I took this expecting to have a great sleep but I didn’t even get drowsy it was a waste of money

No, I don't recommend this product